# SDR SIMA20131005001

- Difficulty date: October 5, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 22,529 hours, 19,073 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lav Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED AFTER TAKEOFF,  A LAVATORY SMOKE INDICATION ON EICAS AND RECEIVED A CALL FROM THE F/A REPORTING SMOKE IN REAR SECTION OF THE CABIN AND SMOKE ALARM ACTIVATED.  NO FIRE OF SMOKE SOURCE WAS FOUND BY F/A.  AIR RETURN,  SMOKE ODOR IN CABIN GONE AT DESCENT STARTED.  ACFT WAS MET ON THE TAXI WAY AND INSPECTED THE EXTERIOR OF ACFT.  NO FIRE OR SMOKE DAMAGE FOUND. ACFT REMOVED FROM SERVICE.  COMPLIED WITH EM-72-034 R4. NO ODORS WERE NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
